Record Type
Journal Articles

Contributor Information

Author(s)
Yuan D, Rienecker M, Schopf P

Title Information

Full Title
Long wave dynamics of the interannual variability in a numerical hindcast of the equatorial Pacific Ocean circulation during the 1990s
Publication Title (abbreviated)
J GEOPHYS RES-OCEANS

Identifiers

DOI
10.1029/2003JC001936
ISSN
2169-9275
Article Number
C05019

Publication Information

Publication Date
2004 May 20
Volume
109
Issue
C5
Page Count
17
Citation
Yuan D, Rienecker M, Schopf P. Long wave dynamics of the interannual variability in a numerical hindcast of the equatorial Pacific Ocean circulation during the 1990s. J GEOPHYS RES-OCEANS. 2004;109 (C5):17.

Copyright